# SDR SWAA2020042731881

- Difficulty date: March 16, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOORBOARD 241AAF; UPPER SURFACE; COMPOSITE FIBERS ARE TORN. / REPAIRED MULTIPLE AREAS OF FRAYED / EXPOSED FIBERS ON UPPER SURFACE OF FLOORBOARD 241AAF IAW B737 SRM 53-00-50-2R-1; PAR 3(A;C-F;K1;L1;M1) & SRM 53-00-50-2R-0; PAR(5) - REV.70.
